# SDR MALA100122

- Difficulty date: August 20, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 27,309 hours, 30,412 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS OF EMERGENCY LIGHTS POWER SUPPLY 24LN FAILED.  REPLACED POWER SUPPLY PN 3301-51.
